MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONN O/C ANGLD 5.5-6.35X5.5TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH CONN O/C ANGLD 5.5-6.35X5.5TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179774555
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code : kwp; kwq; mnh; mni; osh.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, the universal connector cap thread was out when surgeon closed the cap and the cap driver shaft was worn away.The rod was broken when the surgeon used the in-situ bender.There was no fragment generated.The surgery was completed successfully with 20-minutes delay.There were no patient consequences are reported.This complaint involves six (6) devices.This report is for (1) conn o/c angld 5.5-6.35x5.5ti.This report is 2 of 6 (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The complaint was confirmed for the received device.Although no definitive root cause can be determined it is possible the device experienced unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a review of the receiving inspection (ri) for conn o/c angld 5.5-6.35x5.5ti was conducted identifying that lot number nw248925 was released in a single batch.Batch1: lot qty of units were released on (b)(6) 2020 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONN O/C ANGLD 5.5-6.35X5.5TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11753767
Report Number1526439-2021-00831
Device Sequence Number11804304
Product Code NKB
UDI-Device Identifier10705034078120
UDI-Public10705034078120
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179774555
Device Catalogue Number179774555
Device Lot NumberNW248925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/10/2021
06/04/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/02/2021
06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONN O/C ANGLD 5.5-6.35X5.5TI; VERSE X25 INSERTER/TIGHTENER; VERSE X25 INSERTER/TIGHTENER; VIPER2 STRAIGHT ROD480 MM, COCR; X25 FINAL TIGHTENER